# SDR DALA2014082204783

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL BS 955, UPPER OTBD SECTION AT LT MLG INBD DOOR.  REPAIR ANGLES REMOVED AND REPLACED IAW SRM 51-30-2, AND  ER/A 486334-14 MA, REV.
